# SDR ASAA2019011127753

- Difficulty date: January 11, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 19,215 hours, 6,270 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF RADIO HAS NO TUNING TONE ON ANY FREQUENCY. GROUNDED - YES. PERFORMED BITE CK FIM 23-11 TASK 801 HF COMMUNICATION BITE AND NR 1 HF RADIO PASSED BITE TEST WITH NO DEFECTS NOTED. GROUND VERIFICATION SUCCESSFUL.
